# SDR SWAA2025021395714

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 35,868 hours, 17,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1670 EMERGENCY EXIT LIGHT BATTERY AND BATTERY CHARGER INOP ( LEFT SIDE )<[01] R/R CHARGER ASSY AND BATTERY PACK PER AMM 33-51-06. OPS - OK.
